# SDR CALA2021112902195

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 61,372 hours, 26,624 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Pump
- Part number: 3031863001
- Part serial: MX618654
- Condition: Inoperative
- Location: Eng#1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE - G ENG PUMP LO PR MESSAGE INOP - HYD REMOVED AND REPLACED #1 ENG HYD PUMP IN REF TO AMM 29-11-51-400-010-A.  OPS AND LEAK CHECK PASSED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1003828  SN OFF 8654 PUMP, HYDRAULIC  OFF 31-2914-9-9003 8654 ON 31-2914-9-9003 5358
